No luck so far

HI, it´s me again -tramadolhead. No luck with the weaning so far so I am going to ask for help.

There´s a nurse specialized in dependencies so I have an appointment. Will discuss the possibilities and alternative options.

I have grown so sensitive to tramadol that my stomach (bowel) has gone extra lazy. Normal laxatives do not help. I also tried to flush (ew) with no total success. Any suggestions? I have a diagnosed IBS but I think it´s the constipation gone on for years that is causing me the problems (cramps and pain). I feel awful, no energy. I cut the dose of tramadol as low as I can manage (3X50 mg) so I am having withdrawal symptoms!

2 Replies

oldestnewest
  • Hi there, I will tell you what I did but it wasn't pleasant. My pain specialist said I could ween off tramadol for months or just go through a week of hell and stop cold turkey. I chose to stop cold turkey so I could start on new meds as I felt Tramadol wasn't helping with my pain. The week was a nightmare. I had full withdrawals which included sweats so bad I couldn't sleep and had to change my clothes every few hours because I was drenched, diarrhoea, hot and cold, shakes etc. After a week I just felt like I had gotten over a really bad flu and was so lethargic. I was and still am very proud that I did it.

    After that I spent the next 4 years on huge doses of oxycodone and breakthrough meds for my pain. My body was getting too use to the drugs and with high doses my pain wasn't really being eased so just 6 months ago I actually went into hospital to have them withdraw me off my meds so I could start a new one. That was a lot easier. Still uncomfortable coming off but they had meds to keep me from getting sick and now my pain is now more under control for the first time since my accident.

    Good luck 😬

  • A terrible side effect to many of us needing constant pain relief im afraid, i have almost zero tolerance to solid food now but cannot do without the pain relief. Catch 22 im afraid.

    Blessings

You may also like...